Dominated ergodic theorems in rearrangement invariant spaces

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We study conditions under which Dominated Ergodic Theorems hold in rearrangement invariant spaces. Consequences for Orlicz and Lorentz spaces are given. In particular, our results generalize the classical theorems for the spaces Lp and the classes L logn L.

Original languageEnglish
Pages (from-to)145-157
Number of pages13
JournalStudia Mathematica
Volume128
Issue number2
StatePublished - 1 Dec 1998

Keywords

  • Ergodic theorem
  • Hardy-Littlewood property
  • Rearrangement invariant space

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Dominated ergodic theorems in rearrangement invariant spaces'. Together they form a unique fingerprint.

Cite this